# SDR COMA0560220

- Difficulty date: March 29, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 9,385 hours, 8,499 cycles
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 73664310
- Part serial: 0739
- Condition: Malfunctioned
- Location: Avionics
- Part time: 9,386 hours, 8,496 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5250 FUEL CHANNEL 1 AND 2 FAIL.  NO FUEL INDICATION.  REPLACED THE FUEL COMPUTER.
